Freedom in Small Parameter Expansion for Nonlinear Perturbations

The freedom of choice of the zero-order term in the perturbative analysis of harmonic oscillators that are perturbed by a nonlinear perturbation is investigated in detail within the framework of the method of normal forms in the case of the unforced Duffing oscillator. It is demonstrated that the ch... Ausführliche Beschreibung

1. Person: Kahn, Peter B.
Weitere Personen: Murray, Diana verfasserin; Zarmi, Yair verfasserin
Quelle: in Proceedings of the Royal Society of London Vol. 443, No. 1917 (1993), p. 83-94
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 1993
Beschreibung: Online-Ressource
Schlagworte: research-article
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1993 The Royal Society

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions